# SDR 98ZZZX1546

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N155CA
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820024
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Rt Eng Throttle
- Part time: 7,358 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THROTTLE CABLE BROKE DURING ENGINE POWER UP.  PART TOTAL TIME:  7,358.0 HOURS.
